# SDR COEA2016031503911

- Difficulty date: March 15, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FWD PRESS BULKHEAD FWD SURFACE, LOWER RT INBD BONDING POINT HAS FRETTING.  LEVEL 2 CORROSION CORRECTIVE ACTION.  DOUBLER REPAIR SRM 531110-300-808-A01.
